MAUDE Adverse Event Report: CARTIHEAL LTD. AGILI-C

CARTIHEAL LTD. AGILI-C
Model Number AGILI-C 7.5MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 10/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Subject (b)(6), as part of a clinical study was implanted with 1 agili-c implant in the lateral femoral condyle on (b)(6) 2018.On (b)(6) 2023, the subject underwent total knee replacement of the left knee (index knee) due to continued antero-medial knee pain which did not respond to conservative treatment, radio frequency ablation or ha injections.The event was assessed as "unlikely related (to study device and/or tool-set or to study procedure)" by the treating physician (investigator).

Brand Name
AGILI-C
Common Device Name
AGILI-C
Manufacturer (Section D)
CARTIHEAL LTD.
17 atir yeda
kfar saba, 44643 13
IS  4464313
Manufacturer (Section G)
CARTIHEAL
17 atir yeda
kfar saba, 44643 13
IS   4464313
Manufacturer Contact
adam waksman
3 reuten dr.
closter, NJ 07624
MDR Report Key18456295
Report Number3013881076-2024-00001
Device Sequence Number11541871
Product Code QRU
UDI-Device Identifier07290019087021
UDI-Public07290019087021
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P210034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model NumberAGILI-C 7.5MM
Device Catalogue NumberCH-125
Device Lot Number125
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Initial Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexFemale
Patient Weight62 KG
Patient EthnicityNon Hispanic
Patient RaceWhite